Adderall 25 mg and Erectile Dysfunction
Adderall and ED QUESTION:
I take Adderall 25 mg twice daily. I can’t get hard and if I do it doesn’t stay hard. My gf thinks it’s her and it not. How can I fix this problem before I lose the love of my life?
DOCTOR ALSAYES ANSWER:
Erectile dysfunction is a well-known side effect for men taking Adderall, mainly because the medication is constriction of certain blood vessels in the body, directing blood away from the extremities, and increasing the blood supply to other parts of the body, which means that there is a decrease in blood flow to the penis. However; this is temporary.
Typically, once the effects of the medication have worn away, sexual desire and performance return to what was normal for you.
Kindly check with your doctor, because here you have 2 options, either changing the Adderall dose or replacing it with another medication that is unlikely to affect your sexual life, OR trying one of the oral ED medications (like Viagra or Cialis).
I hope this answers your question.